Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

What should be expected to happen when switching from a major depression medication to a bipolar medication?

My fiance has struggled with depression for years now and was diagnosed with major clinical depression. Just recently he was re-diagnosed with bipolar depression which completely changes the whole way they look at things and treat things. So, he just switched from Effexor to Lamictal and he has to work his way up to the regular dose throughout a 5 week period. He just started taking it a few days ago and he hasn't been feeling well. He's been dizzy and the dizziness is making him nauseous which causes him to throw up sometimes. He's also getting the sweats. These sound very similar to withdrawal symptoms. Is this just a normal phase to expect when switching from such opposite meds? I'm really worried about him. He has gotten a little better since the first day but I'm still very curious. Could anyone who knows what they're talking about PLEASE help me?!

1 Answer

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    lamictal is 4 the most part poison.punch in lamictal and read the manufactures side effects

Still have questions? Get your answers by asking now.